# SDR AALA201802279037

- Difficulty date: March 4, 2018
- Submitted: April 11, 2022
- Operation: Air carrier
- Aircraft: N126AN
- Make and model: Airbus A321-231
- Aircraft serial: 6313
- Aircraft time: 11,676 hours, 3,482 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED. CABIN EMERGENCY ESCAPE LIGHTING ILLUMINATED, CANNOT TURN OFF. BRIEFING OF PILOT INDICATED DOOR EMERGENCY LIGHTS CAME ON WITH GEAR DOWN AND PED IN AUTO. THIS IS NORMAL PER MOC. AMM REF
33-51-00 PARAGRAPH 6 SUB-PARAGRAPH A4 AND A6. GROUND FUNCTION EMERGNECY LIGHT SYSTEM CHECKS NORMAL. ALL LIGHTS
TURN OFF.
